# SDR UPS96820061

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97585083
- Condition: Cracked
- Location: Fs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', LONGERON 36 LT FS 1163 CRACKED.  REPLACED LONGERON SECTION PER SRM 51-1-20D.
